RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1953, Volume 17, Issue 6, Pages 513–524 (Mi izv3483)  

This article is cited in 1 scientific paper (total in 1 paper)

Generalization of a theorem of Marcinkiewicz

P. L. Ul'yanov


Full text: PDF file (857 kB)

Bibliographic databases:
Received: 29.12.1952

Citation: P. L. Ul'yanov, “Generalization of a theorem of Marcinkiewicz”, Izv. Akad. Nauk SSSR Ser. Mat., 17:6 (1953), 513–524

Citation in format AMSBIB
\Bibitem{Uly53}
\by P.~L.~Ul'yanov
\paper Generalization of a theorem of Marcinkiewicz
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1953
\vol 17
\issue 6
\pages 513--524
\mathnet{http://mi.mathnet.ru/izv3483}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=62862}
\zmath{https://zbmath.org/?q=an:0052.06102}


Linking options:
  • http://mi.mathnet.ru/eng/izv3483
  • http://mi.mathnet.ru/eng/izv/v17/i6/p513

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. L. Ul'yanov, “The imbedding of certain function classes $H_p^\omega$”, Math. USSR-Izv., 2:3 (1968), 601–637  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:243
    Full text:110
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019